Nurofen Cold and Flu Film-Coated - 24 Tablets

€10.00
In stock
In stock
SKU
NURO005

The dual action formula of Nurofen Cold & Flu provides non-drowsy relief from the symptoms of cold and flu.

Combining the targeted action of Nurofen with the decongestant pseudoephedrine, each yellow, film coated tablet provides relief from cold and flu symptoms and nasal congestion.

What does Nurofen Cold & Flu Tablets do?

The dual action formula of Nurofen Cold & Flu provides non-drowsy relief from the symptoms of cold and flu. Combining the targeted action of Nurofen with the decongestant pseudoephedrine, each yellow, film coated tablet provides relief from cold and flu symptoms and nasal congestion.

Non Drowsy, Effective Relief From

  • Aches
  • Pains
  • Headache
  • Fever
  • Ease the pain of sore throat
  • Blocked nose and sinuses.

Read the enclosed leaflet carefully before use.

Keep out of the reach and sight of children.

Storage Information

  • Do not store above 25 °C.
  • Store in the original package in order to protect from moisture.

 Contains

  • Each tablet contains: Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg.
  • Core: Calcium phosphate, Microcrystalline cellulose, Povidone, Croscarmellose sodium, Magnesium stearate.
  • Film Coating: Hypromellose, Talc, Opaspray Yellow M-1F-6168 or Mastercote Yellow FA 0156 containingTitanium dioxide, Sunset yellow (E110), Quinilone Yellow.
  • Printing Ink: Black printing ink containing: Iron oxide black (E172), Propylene Glycol, Shellac.

 Dosage

  • Adults and children 12 years and older: For Oral use.
  • Swallow 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours.
  • Do not exceed 6 tablets in 24 hours.
  • Not suitable for children under 12 years.

If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor

Do not Take Nurofen Cold and Flu if:

  • If you have or have ever had a stomach ulcer or other digestive system disorder.
  • If you are allergic to any of the ingredients, or to aspirin or to any other non-steroidal anti-inflammatory drugs (NSAIDs)
  • If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.

 Warning

Do not exceed the stated dose.

Please consult your doctor before use if you are pregnant, breastfeeding, elderly, asthmatic, taking any other medicine or receiving regular treatment.

 Always read packaging and enclosed leaflet before use.

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

 

No Related Posts

Products from the same brand